question-icon

What are the side effects of Raid insecticide?

default
Posted on Tue, 26 May 2015
Question: my mother has been rubbing raid insecticide spray on her body for the past year because she claims to be getting bitten by bugs. she said she saw her doctor mix bug spray and lotion together for her prescription once when she was sure she was being attacked by mites. she is now spraying my couches and the floors down with raid as well and I'm worried because I have children that are on the couch regularly as well as the floor. my question is what effects can this habit have as well as medical consequences. My 6 year old son has to have breathing treatments and his dr. stated this could cause major respritory issues.
doctor
Answered by Dr. Shafi Ullah Khan (1 hour later)
Brief Answer:
doctor right mother wrong.

Detailed Answer:
Thank you for asking

I read your question and I understand your concern. Your doctor is right and your mother is extremely wrong. First she has no right to self medicate herself or per you any other member of the family. Second the notion of mixing an insect spray and a lotion is obsessive and lethal and nd and nd my doctor if doing so is worth suing.

Raid insecticide is a combination of multiple organo phosphates and it may cause severe toxicity. This habit needs to be stopped immediately or serious consequences will be faced. Spraying household is acceptable but using it as a cream or lotion or mixing it with lotion to XXXXXXX over body is dangerous practice and preposterous.

I hope it helps. Take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Raid insecticide?

Brief Answer: doctor right mother wrong. Detailed Answer: Thank you for asking I read your question and I understand your concern. Your doctor is right and your mother is extremely wrong. First she has no right to self medicate herself or per you any other member of the family. Second the notion of mixing an insect spray and a lotion is obsessive and lethal and nd and nd my doctor if doing so is worth suing. Raid insecticide is a combination of multiple organo phosphates and it may cause severe toxicity. This habit needs to be stopped immediately or serious consequences will be faced. Spraying household is acceptable but using it as a cream or lotion or mixing it with lotion to XXXXXXX over body is dangerous practice and preposterous. I hope it helps. Take good care of yourself and don't forget to close the discussion please. Regards Khan